Armenian Journal of Physics

THE FIRST INTEGRAL METHOD FOR SOLVING SOME NONLINEAR EQUATIONS

Kheiri, H. and Hajizadeh, R. and Abbasnezhad, N. (2010) THE FIRST INTEGRAL METHOD FOR SOLVING SOME NONLINEAR EQUATIONS. Armenian Journal of Physics, 3 (1). pp. 82-97. ISSN 1829-1171

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2605Kb

Abstract

In this paper, the first integral method is used to solve the com¬bined Kortewege-de Vries-modified Kortewege-de Vries(Kdv-mKdv), the (2 + 1)-dimensional Broer-Kaup(BK), the Burgers-Huxley and the Newwell-Whitehead equations. New multiple traveling wave solutions are obtained for these equations. It is shown that the proposed method is direct and effective.

Item Type:Article
Subjects:Physics > 05.Statistical physics, thermodynamics, and nonlinear dynamical systems
ID Code:228
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:25 Apr 2010 19:57
Last Modified:19 Apr 2011 02:41

Repository Staff Only: item control page